# SDR AU981350

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2B2
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Seat 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN LIGHTING FAULTY.  SIDEWALL FLUORESCENT TUBE LOCATED AT SEAT 5JK FAULTY CAUSING FAILURE OF UPPER EICAS DISPLAY AND THE FIRST OFFICER'S CLOCK.
